# SDR 06FDEA0806

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1143 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SKIN FOR ACCESS ON STR 27L REPAIR; FOUND SHEAR TIE AT BS 1143 STR 27L DAMAGED.  REPAIRED SHEAR TIE PER SRM 53-10-4 FIG 15.
